# SDR UALA2011060302727

- Difficulty date: June 3, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 46,414 hours, 12,584 cycles
- Engine: Pwa PW4056
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Missing
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 L/E SLAT LWR TRAILING EDGE FAIRING SECTION MISSING.  REPLACED NR 6 L/E SLAT LOWER PANEL.
